# SDR DXTA2022111574010

- Difficulty date: November 14, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 13,395 hours, 10,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN DUE TO PRE CATCH.    PRE CATCH HANDLE PULL TAKES EXCESSIVE FORCE TO RELEASE PRECATCH.   GAINED ACCESS TO PRECATCH ASSY BEHIND LEFT GALLEY. ADJUSTED PRECATCH ASSY IAW MM 52-10-01 AND NJ TC-5XL-52-141001 OPS CHECKS GOOD. CLOSED UP ACCESS TO PRECATCH ASSY. NO OTHER DEFECTS NOTED.  ORIG SUB DATE:  11/15/2022
